| Model Number |
CA1032800B |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of differential pressure (dp) calibration test is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
Event or Problem Description
The manufacturer received a report that a trilogy 200 ventilator was returned for service.There were no reports of patient harm or injury associated with this event.The device was evaluated at a third-party service center.Visual inspection identified that the power cord clamp was missing and the universal porting block was cracked.During functional testing, the device failed the differential pressure (dp) calibration test.Available service documentation did not indicate that replacement of any components was required to address this issue.Following repair, the device successfully passed all required functional and performance testing.A final report is being submitted.If any additional information is received, a supplemental report will be filed.